Header

UZH-Logo

Maintenance Infos

Connecting geodesics and security of configurations in compact locally symmetric spaces


Gutkin, E; Schroeder, V (2006). Connecting geodesics and security of configurations in compact locally symmetric spaces. Geometriae Dedicata, 118(1):185-208.

Abstract

A pair of points in a Riemannian manifold makes a secure configuration if the totality of geodesics connecting them can be blocked by a finite set. The manifold is secure if every configuration is secure. We investigate the security of compact, locally symmetric spaces.

Abstract

A pair of points in a Riemannian manifold makes a secure configuration if the totality of geodesics connecting them can be blocked by a finite set. The manifold is secure if every configuration is secure. We investigate the security of compact, locally symmetric spaces.

Statistics

Citations

13 citations in Web of Science®
13 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

22 downloads since deposited on 11 Jan 2010
4 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:connecting geodesics - blocking points - restricted horocycle - exponential map - maximal flat - restricted shadow - singular configuration
Language:English
Date:2006
Deposited On:11 Jan 2010 15:12
Last Modified:05 Apr 2016 13:24
Publisher:Springer
ISSN:0046-5755
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:https://doi.org/10.1007/s10711-005-9036-x
Related URLs:http://arxiv.org/abs/math/0508355

Download

Preview Icon on Download
Preview
Content: Accepted Version
Filetype: PDF
Size: 338kB
View at publisher